Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 158, NWS Wilmington, OH

August 17, 2016Pike County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Aug 17, 2016, 12:40 PM EDT for Pike County, Ohio. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 17, 2016, 12:40 PM EDT (16:40 UTC)
Expired
Aug 17, 2016, 1:30 PM EDT
In force
50 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Pike County, OH

The radar

The Cincinnati radar (KILN), 71 km from the middle of the area, began a volume at 16:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.7 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 138 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
138 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
634 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

186 
WUUS51 KILN 171640
SVRILN
OHC131-171730-
/O.NEW.KILN.SV.W.0158.160817T1640Z-160817T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1240 PM EDT WED AUG 17 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL PIKE COUNTY IN SOUTHWESTERN OHIO...

* UNTIL 130 PM EDT.

* AT 1240 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KINCAID
  SPRINGS...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WAVERLY CITY...PIKETON...KINCAID SPRINGS...IDAHO...LADD...
  WAKEFIELD...LAKE WHITE AND ELM GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3896 8301 3899 8321 3900 8323 3901 8324
      3901 8327 3904 8330 3914 8326 3912 8297
TIME...MOT...LOC 1640Z 271DEG 18KT 3904 8326 

HAIL...<.75IN
WIND...60MPH
 
$$

BINAU
3 follow-up statements
964 
WWUS51 KILN 171645
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1245 PM EDT WED AUG 17 2016

OHC131-171730-
/O.CON.KILN.SV.W.0158.000000T0000Z-160817T1730Z/
PIKE OH-
1245 PM EDT WED AUG 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR CENTRAL PIKE COUNTY...

AT 1245 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KINCAID
SPRINGS...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WAVERLY CITY...PIKETON...IDAHO...LADD...WAKEFIELD...
LAKE WHITE AND ELM GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM... A BATHROOM OR CLOSET OR BASEMENT.

&&

LAT...LON 3896 8301 3899 8321 3900 8323 3901 8324
      3901 8327 3904 8330 3914 8320 3912 8297
TIME...MOT...LOC 1645Z 271DEG 18KT 3904 8322 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

BINAU
005 
WWUS51 KILN 171711
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
111 PM EDT WED AUG 17 2016

OHC131-171730-
/O.CON.KILN.SV.W.0158.000000T0000Z-160817T1730Z/
PIKE OH-
111 PM EDT WED AUG 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR CENTRAL PIKE COUNTY...

AT 110 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
PIKETON...MOVING EAST AT 20 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
WAVERLY CITY...PIKETON...LAKE WHITE...WAKEFIELD AND ELM GROVE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM... A BATHROOM OR CLOSET OR BASEMENT.

&&

LAT...LON 3899 8317 3899 8320 3913 8311 3912 8297
      3896 8301
TIME...MOT...LOC 1710Z 271DEG 18KT 3904 8305 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

BINAU
140 
WWUS51 KILN 171721
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
121 PM EDT WED AUG 17 2016

OHC131-171730-
/O.EXP.KILN.SV.W.0158.000000T0000Z-160817T1730Z/
PIKE OH-
121 PM EDT WED AUG 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PIKE COUNTY WILL
EXPIRE AT 130 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
EASTERN PIKE COUNTY UNTIL 2 PM EDT.

LAT...LON 3899 8317 3899 8320 3913 8311 3912 8297
      3896 8301
TIME...MOT...LOC 1718Z 271DEG 18KT 3904 8305 

$$

BINAU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 9:43 AM EDT, 2 hours 57 minutes earlier.

Area forecast discussion, Aug 17, 9:43 AM EDT, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
943 AM EDT WED AUG 17 2016

.SYNOPSIS...
An area of convergent flow in a moist airmass will keep an
increased chance of showers along a now nebulous front oriented along
the I-71 corridor this morning. This area will move southeast
today and a relative lull in activity is expected through early
Saturday. More widespread storms will again occur later Saturday ahead
of a cold front that will cross the region Sunday, finally
providing an actual dry and more comfortable stretch of weather
to the region.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Widespread pcpn is working its way across primarily southern
portions of our fa this morning. This is associated with a nice
850-700 mb deformation axis that is forecast to shift off to the
east/southeast of us through the afternoon hours. Thus, expect to
see the more widespread pcpn gradually taper off from west to
east as we head through late morning and on into this afternoon.
Will then just hang on to some low chances for pcpn through the
rest of the afternoon as forcing is weak and instability may be
limited. With PWs still up around 2 inches, some locally heavy
rainfall will still be possible today. Will stick with highs generally
in the low 80s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
Drier conditions will filter in tonight as upper level flow shifts
the systems eastward yet does not have enough to scour the airmass
out.

Slightly drier airmass will be found over the region starting
Wednesday night and continuing through the Friday night. PWAT
values will still be 1.5" or so and with any daytime heating,
storms cannot be ruled out entirely for any late day period, with
a possible exception of Thursday where storms should remain out of
the CWA due to a lack of any real forcing mechanism. Friday storm
coverage will still be isolated to scattered in nature in a
continued nebulous pattern.

Overnight lows will bottom out in the upper 60s and highs will
reach the mid 80s.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
By Thursday morning, the upper-level weather pattern across the
CONUS will be flattening out, and the greatest of the deep moisture
over the southeastern states will be shunted a little further to the
south, and not directly over the Ohio Valley. However, surface
ridging will remain in place, keeping a generally warm and moist
pattern from completely exiting the region. This will lead to a
lower overall chance of precipitation, but very little change in
daily temperatures and dewpoints going into the weekend. Weak
convective precipitation appears possible on Thursday, mainly in the
northern sections of the CWA. Increasing moisture from the south
late in the day on Friday will result in chances of precipitation
again, though mainly in the southern half of the forecast area late
in the day.

A wetter pattern will again set up over the weekend, as a large
upper trough deepens over the central states. There is solid model
agreement in an increased chance of showers and storms on both
Saturday and Sunday, but there remain some timing differences
regarding the eventual passage of a cold front (along with a surface
low moving through the Great Lakes). While the 12Z GFS is still
notably quicker than the 12Z ECMWF, both models have shifted a
little toward a common mean, suggesting that the greatest potential
for precipitation may be early on Sunday.

Surface high pressure is expected to move in behind the cold front,
with drier conditions for Monday and Tuesday.

&&

.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
Moisture continues to lift up the stalled frontal boundary over
the region. Pcpn overnight has been light and generally spotting.
Models lift the convection down by SDF ne this morning, generally
running it along I-71. Pcpn should affect the majority of the tafs
through the morning hours. Since there is lighting in the
convection attm, carried VCTS for KCVG/KLUK and KILN.

CIGS have been all over the place, bouncing from vfr to ifr and
back. Time sections are still trying to show very low cigs this
morning. For locations that are vfr, brought cigs down to mvfr in
the pcpn this morning, but confidence is low on exactly where
they will set up.

There could be some lingering showers this afternoon before the
pcpn gets shunted eastward along with H5 vorticity maxima. The cigs
will gradually rise in the afternoon, with the tafs reaching vfr
conditions between 21-00Z.

OUTLOOK...Thunderstorms possible Saturday afternoon into Sunday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Franks
NEAR TERM...JGL
SHORT TERM...Franks
LONG TERM...Hatzos
AVIATION...Sites
Hazardous weather outlook, Aug 17, 12:12 PM EDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1212 PM EDT WED AUG 17 2016

INZ050-058-059-066-073>075-080-KYZ089>095-OHZ026-034-035-042>046-
051>056-060>065-070>072-077-181345-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-HARDIN-
MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-
CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-HAMILTON-
1212 PM EDT WED AUG 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ096>100-OHZ073-074-078>082-088-181345-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-HOCKING-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
1212 PM EDT WED AUG 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS THAT WILL MOVE ACROSS THE REGION THIS
AFTERNOON WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY
RAINFALL AND DAMAGING STRAIGHT LINE WINDS. IN ADDITION...AN
ISOLATED TORNADO CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY DAMAGE OR FLOODING.

In the hours before

Local storm report, Aug 17, 10:19 AM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1019 AM EDT WED AUG 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 AM     FLOOD            4 SW DEER PARK          39.16N 84.45W
08/17/2016                   HAMILTON           OH   PUBLIC

            HIGH WATER REPORTED ACROSS THE NORWOOD LATERAL NEAR
            MONTGOMERY ROAD.

&&
Local storm report, Aug 17, 10:25 AM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1025 AM EDT WED AUG 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 AM     HEAVY RAIN       4 NNE MELBOURNE         39.09N 84.34W
08/17/2016  M1.20 INCH       HAMILTON           OH   TRAINED SPOTTER

            FELL IN 45 MINUTES.

&&
Local storm report, Aug 17, 11:40 AM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1140 AM EDT WED AUG 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     FLASH FLOOD      MARIEMONT               39.14N 84.38W
08/17/2016                   HAMILTON           OH   LAW ENFORCEMENT

            1 TO 2 FEET OF WATER ON WOOSTER PIKE.

1115 AM     FLASH FLOOD      CALIFORNIA              39.07N 84.43W
08/17/2016                   HAMILTON           OH   LAW ENFORCEMENT

            OVER 1 FOOT OF WATER OVER SUTTON ROAD.

&&

JDR
Local storm report, Aug 17, 11:52 AM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1152 AM EDT WED AUG 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLASH FLOOD      2 N HIGHLAND HEIGHTS    39.07N 84.45W
08/17/2016                   CAMPBELL           KY   LAW ENFORCEMENT

            MUDSLIDE I-275 EAST AT MILE MARKER 76.4.

&&

MYRONP
Local storm report, Aug 17, 11:55 AM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1155 AM EDT WED AUG 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 AM     TSTM WND DMG     SARDINIA                39.01N 83.81W
08/17/2016                   BROWN              OH   EMERGENCY MNGR

            FIVE BUILDINGS WITH STRUCTURAL DAMAGE. MULTIPLE TREES AND
            POWER LINES DOWNED. POSSIBLE TORNADO.

&&

MYRONP
Local storm report, Aug 17, 12:26 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1226 PM EDT WED AUG 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     FLASH FLOOD      1 SW AMELIA             39.02N 84.23W
08/17/2016                   CLERMONT           OH   LAW ENFORCEMENT

            HIGH WATER ENTERING AT LEAST 1 HOME...WITH 1 MOTORISTS
            REQUIRING RESCUE FROM HIGH WATER. MOST OF THE FLASH
            FLOODING WAS REPORTED IN PIERCE TOWNSHIP.

&&

JDR

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 8:06 AM EDTAreal Flood AdvisoryILNHardin, Logan, Union2 hr
Aug 17, 9:00 AM EDTAreal Flood AdvisoryILNHamilton3 hr
Aug 17, 9:12 AM EDTAreal Flood AdvisoryILNBrown, Butler, Clermont, Clinton, Hamilton, Warren3 hr
Aug 17, 9:39 AM EDTFlash Flood WarningILNHamilton3 hr
Aug 17, 9:50 AM EDTAreal Flood AdvisoryILNClinton, Fayette, Highland, Warren115 min
Aug 17, 10:01 AM EDTAreal Flood AdvisoryILNBrown, Clermont119 min
Aug 17, 11:06 AM EDTAreal Flood AdvisoryILNBrown, Highland3 hr
Aug 17, 11:09 AM EDTFlash Flood WarningILNBrown, Clermont, Highland5 hr
Aug 17, 11:16 AM EDTTornado WarningILNAdams, Brown, Highland29 min
Aug 17, 11:39 AM EDTSevere Thunderstorm WarningILNAdams, Highland36 min
Aug 17, 11:45 AM EDTSevere Thunderstorm WarningILNBrown, Clermont, Highland30 min
Aug 17, 11:54 AM EDTFlash Flood WarningILNHighland4 hr
Aug 17, 11:58 AM EDTAreal Flood AdvisoryILNBrown, Clermont, Clinton92 min
Aug 17, 12:03 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Pike42 min
Aug 17, 12:10 PM EDTSevere Thunderstorm WarningILNAdams, Brown35 min
Aug 17, 12:23 PM EDTTornado WarningILNAdams, Brown37 min
Aug 17, 12:45 PM EDTAreal Flood AdvisoryILNAdams, Brown, Pike2 hr
Aug 17, 12:53 PM EDTSevere Thunderstorm WarningILNAdams, Scioto37 min
Aug 17, 12:57 PM EDTFlash Flood WarningILNAdams, Pike, Scioto2 hr
Aug 17, 12:59 PM EDTTornado WarningILNAdams, Pike, Scioto31 min
Aug 17, 1:05 PM EDTSevere Thunderstorm WarningILNPike, Scioto55 min
Aug 17, 1:19 PM EDTAreal Flood AdvisoryILNBrown, Clermont116 min
Aug 17, 1:29 PM EDTSevere Thunderstorm WarningILNPike, Scioto31 min
Aug 17, 1:56 PM EDTSpecial Weather StatementILNScioto34 min
Aug 17, 2:54 PM EDTAreal Flood AdvisoryILNAdams, Pike96 min
Aug 17, 3:03 PM EDTAreal Flood AdvisoryILNAdams, Scioto117 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.